Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Reasoning about Adaptations in Ecosystems

Herbert G. Baker
BioScience
Vol. 16, No. 1, Logic in Biological Investigation (Jan., 1966), pp. 35-37
DOI: 10.2307/1293551
Stable URL: http://www.jstor.org/stable/1293551
Page Count: 3
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download ($42.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Reasoning about Adaptations in Ecosystems
Preview not available

Abstract

A basic premise in research on ecological communities is contained in the question tackled here: Are these communities random or organized?

Page Thumbnails

  • Thumbnail: Page 
35
    35
  • Thumbnail: Page 
36
    36
  • Thumbnail: Page 
37
    37
Part of Sustainability